# SDR DL738081540

- Difficulty date: November 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 23,732 hours, 9,651 cycles
- System (JASC): 2210 · Autopilot System
- Part: Accessory Unit
- Part number: 65528202
- Part serial: D02109
- Condition: Failed
- Location: Integrated Flt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O FLT DIR WOULD NOT DISPLAY PITCH BAR EVEN W/CA SIDE INFO CA'S OK.  FOUND C/B AFCS SYS B SNSR EXC AC BREAKER POPPED.  RESET C/B PERFORMED TEST PER MM ON IFSAU.  ACC TEST NORMAL REPLACED INTEGRATED FLT SYS ACC UNIT SYSTEM TEST NORMAL AS PRECAUTIONARY MEASURE REPLACED FCC PER MM.
